Large deviations for long range interacting particle systems with jumps
Annales de l'I.H.P. Probabilités et statistiques, Tome 31 (1995) no. 2, pp. 289-323
Cet article a éte moissonné depuis la source Numdam
@article{AIHPB_1995__31_2_289_0,
author = {L\'eonard, Christian},
title = {Large deviations for long range interacting particle systems with jumps},
journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
pages = {289--323},
year = {1995},
publisher = {Gauthier-Villars},
volume = {31},
number = {2},
mrnumber = {1324810},
zbl = {0839.60032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPB_1995__31_2_289_0/}
}
TY - JOUR AU - Léonard, Christian TI - Large deviations for long range interacting particle systems with jumps JO - Annales de l'I.H.P. Probabilités et statistiques PY - 1995 SP - 289 EP - 323 VL - 31 IS - 2 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPB_1995__31_2_289_0/ LA - en ID - AIHPB_1995__31_2_289_0 ER -
%0 Journal Article %A Léonard, Christian %T Large deviations for long range interacting particle systems with jumps %J Annales de l'I.H.P. Probabilités et statistiques %D 1995 %P 289-323 %V 31 %N 2 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPB_1995__31_2_289_0/ %G en %F AIHPB_1995__31_2_289_0
Léonard, Christian. Large deviations for long range interacting particle systems with jumps. Annales de l'I.H.P. Probabilités et statistiques, Tome 31 (1995) no. 2, pp. 289-323. http://geodesic.mathdoc.fr/item/AIHPB_1995__31_2_289_0/
